1.800.585.8506
http://www.safetymax.com

Non-Aspirin Extra Strength

Fast acting, extra strength pain relief for minor aches and headache pain. Aspirin Free. Comes sealed in tamper-resistant unit dosage packets.

* Compare to Tylenol Extra Strength

Contains:
Acetaminophen (analgesic) 500mg


#13130 100/box  $5.63 qty
#13131 250/box  $11.31 qty
 
<-- back  

http://www.safetymax.com Copyright ©2000-2008 SafetyMax. All rights reserved.